Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 36, Number 4

All articles in this issue are freely accessible.

Nearly isochoric elastic deformations: volume changes in plane strain
R. W. Ogden.
Quart. Appl. Math. 36 (1979), 337-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520119
Large finite strain membrane problems
Chien H. Wu.
Quart. Appl. Math. 36 (1979), 347-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520120
Plane-strain problem of two coplanar cracks in an initially stressed neo-Hookean elastic layer
Ranjit S. Dhaliwal and Brij Mohan Singh.
Quart. Appl. Math. 36 (1979), 361-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99639
Travelling waves in hyperelastic rods
Stuart S. Antman and Tai Ping Liu.
Quart. Appl. Math. 36 (1979), 377-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520121
Fundamental solutions for ideal fluids in uniform motion
Lazăr Dragoş.
Quart. Appl. Math. 36 (1979), 401-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520122
Plane compressible MHD flows
O. P. Chandna, R. M. Barron and M. R. Garg.
Quart. Appl. Math. 36 (1979), 411-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520123
Nonlinear stability of surface waves in electrohydrodynamics
Bhimsen K. Shivamoggi.
Quart. Appl. Math. 36 (1979), 423-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99638
Fluctuating boundary layers in a rotating fluid with variable suction
R. Purushothaman.
Quart. Appl. Math. 36 (1979), 428-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520124
Estimates of planar regions of asymptotic stability
Larry R. Anderson.
Quart. Appl. Math. 36 (1979), 434-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 520125

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website